Doctor insights on:
I've just started taking oxytetracycline 250mg, I have to take two tablets twice a day, how long roughly will it take to start working?
After I stopped taking oxytetracycline for two weeks after 6-months of use, will they begin working again if I begin taking them again?
Depends: It is impossible to know why you were taking this and the purpose for discontinuing and restarting. If you provide more history it might be possible to provide a better answer. ...Read more
No: No problem with both taken together. They do not interfere with the absorption of each other. ...Read more
Acne: Yes you can and you can start right away baring any side effect or drug interactions ...Read more
Yes: They are helpful when used in dual treatment. ...Read more
I am taking oxytetracycline twice a day, is it safe if I take protein shake which contains a lot of magnesium, zinc....Etc? Thank you
I have folliculites, using oxytetracycline doesn't work, really bad red spots in hair and beard, using dettol water mix in my hair, what else can I do?
Dermatitis: I think you're doing all you can the most important thing is to stop it getting oily this will help it to heal ...Read more
Topical on weepy eczema? Oxytetracycline hydrochloride, tetracycline hydrochloride, bacitracin, Chloramphenicol, fradiomycin sulfate, colistin sulfate
Wet to dry soaks: With aluminum acetate, and see dermatologist for possible superinfection and oral antibiotics ...Read more
Hi I'm 20 and want to get rid of strong acne on face and back/shoulders I've had for years throughout teens made worse by having to take prednisolone. Currently taking Oxytetracycline but it seems to have stopped working? I was advised about something lik
Hi, been on oxytetracycline for 2 weeks for acne and it's causing easy bruising on my body. Why's this? Thanks.
Could be reaction: You should go see your doctor and get some blood work done. Oxytetracycline, though not available for human use in the US, can cause blood disorder that manifest as easy bruising. ...Read more
I go gym and I need to take my protein shake, but the doctor gave me oxytetracycline for minor acne, is it safe to take the protein shake? Contains zinc
Sure: Be sure you use topical benzoyl peroxide, retinoic acid or salicylic acid while you're on the tetracycline for the acne. I can't advise zinc as a routine supplement if you're not a vegetarian who needs complicated supplementation. Cheap protein power you buy on your own may be a better choice. ...Read more
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isn't good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more